# SDR UALA2009100903175

- Difficulty date: October 9, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 48,218 hours, 5,707 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L UPPER FRAME CRACKED AT GATE 2 EACH ATTACH HOLES, 9TH & 10TH FROM FWD END.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR ANGLE, FILLER & CLIP.
